# SDR 2007UALA03707

- Difficulty date: September 13, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 69,740 hours, 11,302 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTIRE FIRST CLASS EEL LIGHTS INOP LEFT SIDE AND X AISLE.  10-9-07   RECONNECTED AND SECURED FEEDER CONNECTOR.OPS CHECKED EEL LIGHTS, OK FOR SERVICE.
